# SDR DLM88030418

- Difficulty date: May 4, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 30,788 hours, 23,852 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Noisy
- Location: Nlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

LOUD NOISE IS COMING FROM THE NOSE WHEEL AREA. FOUND LT NOSE WHEEL BEARING FAILED. REPLACED WHEEL ASSY
